Alert archive / Georgia / Red Flag Warnings in 2006

Red Flag Warning 65, NWS Tallahassee, FL

May 2, 200612 counties in Georgia; 12 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 2, 2006, 5:06 AM EDT for 12 counties in Georgia; 12 counties in Florida. It took effect at May 2, 2006, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 2, 2006, 5:06 AM EDT (09:06 UTC)
In effect from
May 2, 2006, 12:00 PM EDT
Expired
May 2, 2006, 8:00 PM EDT
In force
8 hr
Issued by
NWS Tallahassee, FL
All 24 counties

Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Washington County, FL, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Irwin County, GA, Lanier County, GA, Lowndes County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 60 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1897 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 020907
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
506 AM EDT TUE MAY 2 2006

...A RED FLAG WARNING HAS BEEN ISSUED FOR MUCH OF THE INLAND AREAS
OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY THIS AFTERNOON...

...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE SAME AREAS AND
WEATHER CONDITIONS AS TODAYS RED FLAG WARNING...

.DISCUSSION...DRIER AIR WILL CONTINUE TO SPREAD INTO THE AREA AS
HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. AS A RESULT...RED
FLAG CONDITIONS ARE POSSIBLE TODAY AND WEDNESDAY ACROSS INLAND
PORTIONS OF NORTH FLORIDA...DUE TO POSSIBLE LONG DURATIONS OF LOW
RELATIVE HUMIDITY. 

FLZ011-013-016>019-026>029-034-030000-
/O.UPG.KTAE.FW.A.0056.060502T1800Z-060503T0000Z/
/O.NEW.KTAE.FW.W.0065.060502T1600Z-060503T0000Z/
/O.NEW.KTAE.FW.A.0057.060503T1600Z-060503T2300Z/
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-DIXIE-
406 AM CDT TUE MAY 2 2006 /506 AM EDT TUE MAY 2 2006/

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
8 PM EDT /7 PM CDT/ THIS EVENING FOR EXPECTED LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 35 PERCENT...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO
BEEN ISSUED FOR WEDNESDAY AFTERNOON THROUGH EVENING. THE WARNING
AND WATCH ARE FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT.

DRIER AIR WILL CONTINUE TO SPREAD INTO THE AREA AS HIGH PRESSURE
BUILDS IN FROM THE NORTHEAST. AS A RESULT...RED FLAG CONDITIONS
ARE POSSIBLE TODAY AND WEDNESDAY ACROSS INLAND PORTIONS OF NORTH
FLORIDA...DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND
WARM TEMPERATURES WILL ENHANCE ANY WILD FIRE THAT MAY DEVELOP.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR ON WEDNESDAY...DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY. LISTEN FOR LATER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

$$

FLZ009-010-030000-
/O.NEW.KTAE.FW.W.0065.060502T1600Z-060503T0000Z/
/O.NEW.KTAE.FW.A.0057.060503T1600Z-060503T2300Z/
HOLMES-WASHINGTON-
406 AM CDT TUE MAY 2 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY
TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO
BEEN ISSUED FOR WEDNESDAY AFTERNOON THROUGH EVENING. THE WARNING
AND WATCH ARE FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT.

DRIER AIR WILL CONTINUE TO SPREAD INTO THE AREA AS HIGH PRESSURE
BUILDS IN FROM THE NORTHEAST. AS A RESULT...RED FLAG CONDITIONS
ARE POSSIBLE TODAY AND WEDNESDAY ACROSS INLAND PORTIONS OF NORTH
FLORIDA...DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND
WARM TEMPERATURES WILL ENHANCE ANY WILD FIRE THAT MAY DEVELOP.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR ON WEDNESDAY...DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY. LISTEN FOR LATER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

$$


MCT
2 follow-up statements
000 
WWUS82 KTAE 021633
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1233 PM EDT TUE MAY 2 2006

...A RED FLAG WARNING IS IN EFFECT FOR MUCH OF THE INLAND AREAS
OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO
LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT THIS
AFTERNOON...

...A RED FLAG WARNING IS NOW IN EFFECT FOR SOUTH CENTRAL GEORGIA
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT
THIS AFTERNOON...

...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MUCH OF THE INLAND
AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...DRIER AIR WILL CONTINUE TO SPREAD INTO THE AREA AS
HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. AS A RESULT...RED
FLAG CONDITIONS ARE POSSIBLE TODAY AND WEDNESDAY ACROSS INLAND
PORTIONS OF NORTH FLORIDA AND SOUTH CENTRAL GEORGIA...DUE TO POSSIBLE
LONG DURATIONS OF LOW RELATIVE HUMIDITY BEFORE WINDS BECOME MORE
SOUTHERLY ON THURSDAY. 

GAZ127>131-146>148-158>161-030000-
/O.EXA.KTAE.FW.W.0065.000000T0000Z-060503T0000Z/
WORTH-TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-
BROOKS-LOWNDES-LANIER-
1233 PM EDT TUE MAY 2 2006

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LONG 
DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING COUNTIES IN SOUTH CENTRAL GEORGIA...

BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK...IRWIN...LANIER...
LOWNDES...THOMAS...TIFT...TURNER AND WORTH.

DRIER AIR WILL CONTINUE TO OVERSPREAD THE REGION TODAY COMBINING
WITH WARM AFTERNOON TEMPERATURES TO CREATE LONG DURATIONS OF LOW
RELATIVE HUMIDITY BELOW 25 PERCENT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE ANY WILD FIRE THAT MAY DEVELOP.

$$

FLZ009>011-013-016>019-026>029-034-030000-
/O.CON.KTAE.FW.W.0065.000000T0000Z-060503T0000Z/
/O.CON.KTAE.FW.A.0057.060503T1600Z-060503T2300Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
1133 AM CDT TUE MAY 2 2006 /1233 PM EDT TUE MAY 2 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 
PERCENT...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW 
RELATIVE HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

DRIER AIR WILL CONTINUE TO SPREAD INTO THE AREA AS HIGH PRESSURE
BUILDS IN FROM THE NORTHEAST. AS A RESULT...RED FLAG CONDITIONS
ARE POSSIBLE TODAY AND WEDNESDAY ACROSS INLAND PORTIONS OF NORTH
FLORIDA...DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE
HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE ANY WILD FIRE THAT MAY DEVELOP.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR ON WEDNESDAY...DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY. LISTEN FOR LATER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

$$

38-GODSEY
000 
WWUS82 KTAE 021909
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
309 PM EDT TUE MAY 2 2006

...A RED FLAG WARNING REMAINS IN EFFECT FOR MUCH OF THE INLAND
AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO
LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT UNTIL 8
PM EDT (7 PM CDT) THIS EVENING...

...A RED FLAG WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL GEORGIA
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT
UNTIL 8 PM EDT THIS EVENING...

...A RED FLAG WARNING HAS BEEN ISSUED FOR MUCH OF THE INLAND
AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35
PERCENT AND HIGH DISPERSIONS ABOVE 75 FOR WEDNESDAY AFTERNOON...

.DISCUSSION...DRIER AIR WILL CONTINUE TO SPREAD INTO THE AREA AS
HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. THIS HIGH PRESSURE
AREA WILL MOVE EAST OF THE REGION TOMORROW CAUSING ONSHORE FLOW TO
COMMENCE. THIS WILL LIMIT RED FLAG CONDITIONS ACROSS COASTAL
LOCATIONS IN FLORIDA. 

FLZ009>011-013-016>019-026>029-034-030000-
/O.UPG.KTAE.FW.A.0057.060503T1600Z-060503T2300Z/
/O.NEW.KTAE.FW.W.0066.060503T1600Z-060503T2300Z/
/O.CON.KTAE.FW.W.0065.000000T0000Z-060503T0000Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
209 PM CDT TUE MAY 2 2006 /309 PM EDT TUE MAY 2 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW
35 PERCENT...
...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 7 PM
EDT /6 PM CDT/ WEDNESDAY DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE
HUMIDITY BELOW 35 PERCENT AND HIGH DISPERSION ABOVE 75...

THE RED FLAG WARNING REMAINS IN EFFECT TODAY UNTIL 8 PM EDT (7 PM
CDT). THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR WEDNESDAY HAS
BEEN UPGRADED TO A RED FLAG WARNING THAT IS NOW IN FFECT FROM 12
PM EDT (11 AM CDT) UNTIL 8 PM EDT (7 PM CDT) ON WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE ANY WILD FIRE THAT MAY DEVELOP.

$$

GAZ127>131-146>148-158>161-030000-
/O.CON.KTAE.FW.W.0065.000000T0000Z-060503T0000Z/
WORTH-TURNER-TIFT-BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-
BROOKS-LOWNDES-LANIER-
309 PM EDT TUE MAY 2 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT...

THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR THE FOLLOWING COUNTIES IS SOUTH CENTRAL GEORGIA...

BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK...IRWIN...LANIER...
LOWNDES...THOMAS...TIFT...TURNER AND WORTH.

DRIER AIR WILL CONTINUE TO OVERSPREAD THE REGION TODAY COMBINING
WITH WARM AFTERNOON TEMPERATURES TO CREATE LONG DURATIONS OF LOW
RELATIVE HUMIDITY BELOW 25 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE TODAY. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE ANY WILD FIRE THAT MAY DEVELOP.

$$

38-GODSEY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 2, 2:29 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 2, 2:29 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
229 AM EDT TUE MAY 2 2006

.SYNOPSIS...HIGH PRESSURE REMAINS OVER THE EAST COAST EXTENDING
SOUTHWARD OVER NORTHERN FL. DRY AIR REMAINS OVER THE LOCAL AREA...
LAST NIGHTS TAE SOUNDING SHOWED A PW OF 0.76 INCHES AND ONLY MOIST
LAYER IS AROUND 6500FT. S/W OVER IA/MO AS EVIDENCED BY WV IMAGERY
AND PROFILER DATA PRODUCING SHRA/TSRA UP IN SO MO AND IL.

&&

.SHORT TERM...AFOREMENTIONED S/W WILL STAY WELL NORTH OF THE AREA...
AND SO WILL ANY PRECIP. ONLY SILENT 5-10% POPS IN THE SHORT TERM AS
WITH DRY AIR IN PLACE. PW DOESNT APPROACH 1 INCH LOCALLY THROUGH
THURSDAY. TEMPS WILL GRADUALLY WARM AND WILL NEAR 90 DEGREES IN SOME
LOCATIONS WED AND THURS.

.LONG TERM...MOISTURE WILL FINALLY BEGIN TO INCREASE LATE THURS AND
ALLOW FOR POPS TO BE INTRODUCED INTO THE FCST BY FRIDAY AFTN AS THE
RIDGE BREAKS DOWN AND WEAK S/WS PASS OVERHEAD. A FRONT WILL
APPROACH THE SE US THIS WEEKEND...BUT LITTLE CONFIDENCE THAT IT WILL
ACTUALLY MAKE IT THIS FAR. MEX POPS STILL AROUND 40% HOWEVER AND
WILL STICK WITH CHANCE POPS FOR THIS TIME PERIOD. IF THE GFS PANS
OUT...WE COULD SEE CONTINUED CHANCE POPS THROUGH MONDAY WITH THE
FRONT LINGERING OVERHEAD.

&&

.MARINE...WINDS ARE CURRENTLY LIGHT OVER THE COASTAL WATERS AND
EXPECT THIS TO CONTINUE ALTHOUGH THE DIRECTION WILL BE SHIFTING
THROUGHOUT THE DAY. WINDS WILL REMAIN LIGHT AND RELATIVELY VARIABLE
THROUGH THE END OF THE WORK WEEK BEFORE THE NEXT SYSTEM APPROACHES
FROM THE NORTHWEST.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS THE AREA TODAY. SOME
PATCHY LIGHT FOG POSSIBLE EARLY THIS MORNING. LIGHT WINDS OVERNIGHT
WILL BECOME E-SE 5-10 MPH IN THE MORNING...THEN SE-S 5-10 MPH IN THE
AFTERNOON.

&&

.FIRE WEATHER...DRIER AIR OVER GA AND FL (EASTERN PANHANDLE AND BIG
BEND) WILL CREATE RED FLAG CONDITIONS THIS AFTN. WILL UPGRADE
CURRENT WATCH TO A WARNING AND WILL COVER ALL OF THE BIG BEND EXCEPT
IMMEDIATE COAST AND THE EASTERN FL PANHANDLE EXCEPT WALTON AND
COASTAL COUNTIES. WILL ALSO ISSUE WATCH FOR SAME AREA ON WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  85 57 89 58 / 00 00 05 05
PANAMA CITY  81 65 84 66 / 00 00 05 05
DOTHAN       84 63 86 64 / 05 05 10 05
ALBANY       84 61 87 62 / 05 05 10 05
VALDOSTA     84 57 89 62 / 00 00 05 05
CROSS CITY   85 55 88 59 / 00 00 00 05

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING TODAY FROM NOON EDT UNTIL 8 PM EDT FOR FL ZONES
     EXCEPT WALTON...BAY...GULF AND FRANKLIN.
     FIRE WEATHER WATCH SAME AREA WEDNESDAY AFTERNOON.

AVIATION...TREXLER
REST OF DISCUSSION...MCNATT
Hazardous weather outlook, May 2, 4:29 AM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
429 AM EDT TUE MAY 2 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-030830-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
329 AM CDT TUE MAY 2 2006 /429 AM EDT TUE MAY 2 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TONIGHT AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ANOTHER PLEASANT
DAY ON TAP FOR TODAY...WITH HIGHS IN THE MID 80S AND LIGHT WINDS.
LOW RELATIVE HUMIDITIES WILL ENHANCE THE SPREAD OF ANY WILDFIRES
THAT MAY DEVELOP TODAY IN THE EASTERN FLORIDA PANHANDLE AND
FLORIDA BIG BEND. SIMILAR CONDITIONS ARE EXPECTED ON WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
HIGH PRESSURE WILL REMAIN OVER THE SOUTHEAST UNITED STATES THROUGH
MUCH OF THIS WEEK...KEEPING FRONTAL SYSTEMS AWAY FROM THE AREA AND
PRECIPITATION OUT OF THE FORECAST. A FRONT WILL APPROACH THIS
WEEKEND...BUT WILL LIKELY NOT PROGRESS THROUGH THE AREA...INCREASING
RAIN CHANCES FRIDAY THROUGH AT LEAST MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

MCNATT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 5:06 AM EDTFire Weather WatchTAECalhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 6 more10 hr
May 2, 3:09 PM EDTRed Flag WarningTAECalhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 6 more28 hr

Nearby

Red Flag Warnings in Georgia, 2006Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.